Vesties’ Village

Notifications
Clear all

Anxiety/Panic…

7 Posts
6 Users
16 Likes
4,148 Views
(@stewart1473)
New Member
Joined: 3 years ago
Posts: 3
Topic starter  

Need help please… I am a 48 year old female with severe lymphedema and compromised immune system.  Had my first Moderna vaccine on April 22nd.  No real side effects.  The day I should have started my next cycle - which I never did - (May 17th), I had my first major panic attack.  Had my second vaccine on May 20th.  Panic attacks and severe anxiety continued for the next two and half weeks.  Literally crying in the fetal position.  Dr. tried Xanax, Klonopin, Lexapro, etc… Finally, a combo of Wellbutrin and Seroquel worked and things got better. Next cycle should have been June 14th - nothing.  On June 18th (28 days after first one), panic attacks resumed in force and as of tonight (July 3rd), I’m still having them - mostly at night.  I was having NO mental or psychological issues before the vaccine and no signs of menopause.  I was not worried about getting the shot or anxious in any way.  Is anybody else having these issues? Did they last? Did anything help? How long did it last? I’ll take any and all suggestions or info! Thank you in advance!!! 


   
Quote
(@krmizrachgmail-com)
Active Member
Joined: 3 years ago
Posts: 58
 

Stewart1473 - I'm so sorry you've had such a miserable time since the vaccine. I haven't heard of it affecting the menstrual cycle and mental health, but anything is possible with such a new vaccine. Make sure you keep the doctor updated on these side effects since they report all known side effects. Or you can report it. I'm hoping you feel more yourself soon. Meanwhile, do what you can to relax and pamper yourself. Your body is in a high alert state and needs to be calmed. Keep us informed. 


   
Barb, Stewart1473, Barb and 1 people reacted
ReplyQuote
 Vane
(@vane2021)
New Member
Joined: 2 years ago
Posts: 2
 

Hello, I’m sorry 😞 you are going through this. I experienced the same side effects. After the second dose it took me 2 months to feel back to normal. Don’t drink coffee and lots of water, I agree with the previous comment.. you body is in high alert. 


   
Barb, Stewart1473, Barb and 1 people reacted
ReplyQuote
(@beckykraker)
New Member
Joined: 2 years ago
Posts: 4
 

Oh my God what a relief to finally find somebody who's had symptoms that are similar to mine. The first month my period was two and a half weeks late three days after I got the injection my mood started to go downhill. Every time I start my cycle all the way to the end so almost 2 weeks or more out of the month my life is completely miserable I hate it I was the happiest that I had ever been when I got this vaccine it just breaks my heart. I struggled for 44 years with depression when I finally started taking ketamine treatments and it was a miracle and I was so happy and I feel like it's all been ripped out from underneath me.. I also had no signs that I was anywhere near menopause now I have gotten my period on time but it's very different. I'm so sorry that you are going through this and yet at the same time I'm just so happy that I found other people who have experienced the same thing because everybody thinks I'm crazy and that I've just entered into menopause and I know for a fact that's just not the case menopause doesn't come on in 3 days... Praying for you. Praying for all of us


   
Barb, Stewart1473, Barb and 1 people reacted
ReplyQuote
(@stewart1473)
New Member
Joined: 3 years ago
Posts: 3
Topic starter  

Hey guys! I’m so incredibly sorry that I’m just now seeing these messages.  I got so lost in myself, I forgot to come back on here.  So, update… things improved “mentally” the further I got from the shots.  My cycle also regulated itself.  BUT… July 14th, the next time I started, I began having severe shoulder pain.  Thought I pulled a muscle.  After several days, a rash formed… you guessed it - SHINGLES.  2 sets of antivirals and 30 WEEKS later, and I’m still dealing with them.  Worst case my dr has ever seen.  Still itch and random shooting pains along the nerve line.  I took the booster shot (I know, I’m an idiot) on Dec. 16th.  Had several anxiety episodes and periods are completely screwed up again - but things not as bad as with the original doses.  Craziness! Hope you guys are doing well.  Share in praying for all of us! Much love, Allie


   
Barb and Barb reacted
ReplyQuote
(@liklik)
Active Member
Joined: 1 year ago
Posts: 8
 

There are many theories and opinions about the nature of panic attacks.  The very mechanism of the development of seizures is quite simple - first there is anxiety, which entails the release of adrenaline into the blood.  The hormone has a vasoconstrictive effect, resulting in tachycardia and a panic attack.  Psychotherapy is used for treatment. Just please don't delay

This post was modified 12 months ago by Chandra

   
ReplyQuote
(@kilberandy)
New Member
Joined: 12 months ago
Posts: 2
 

I understand that this thread is from a couple of years ago, but I wanted to address your concerns regarding the severe panic attacks and anxiety you experienced after receiving the Moderna vaccine.


   
ReplyQuote